# SDR SWAA2022072920810

- Difficulty date: June 20, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 66,134 hours, 39,057 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231AF HAVE DELAMINATION IN MULTIPLES AREAS. / [01] MEASUREMENTS;[02] CLEANED DAMAGE AREA AND REPAIRED DAMAGE ARE AS MARKED WITH A PERMANENT REPAIR ON MAIN CABIN FLOOR PANEL #231AF UPPER SURFACE AS PER B737SRM 53-00-50-2R-1; MATERIALS USED PO#1690463 AND PO#1740319;[03] PERFORMED TAP TEST ON REPAIRED AREA; FOUND NO DELAMINATION AS PER B737 NDT 51-05-01 SECTION 3 AND 5;[04] VERIFIED REPAIR STEP 1; 2 & 3
